MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CITATION TMZF HA STEM #6 RIGHT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CITATION TMZF HA STEM #6 RIGHT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6265-5116
Medical Device Problem Codes Degraded (1153); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: citation stem with v40 metal head.Worn trunnion caused dissociation.Revised with 2b stem and stryker mdm.Right side.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding wear & disassociation involving a citation stem was reported.The event was confirmed via review of the provided photographs.Method & results: -product evaluation and results: the reported device was not returned however photographs were provided for review.The photographs show a recently explanted metal head and stem.Visual inspection of the photographs indicated that damage consistent with the loss of taper lock was observed on the head and stem.-clinician review: no medical records were provided for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced, conclusions: it was reported that the patient was revised due to trunnion wear and disassociation.The reported device was not returned however photographs were provided for review.The photographs show a recently explanted metal head and stem.Visual inspection of the photographs indicated that damage consistent with the loss of taper lock was observed on the head and stem.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will.

Brand Name
CITATION TMZF HA STEM #6 RIGHT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23110359
Report Number0002249697-2025-01013
Device Sequence Number9476933
Product Code JDI
UDI-Device Identifier07613153074397
UDI-Public07613153074397
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Catalogue Number6265-5116
Device Lot Number34872902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale
Patient RaceBlack Or African American